# SDR BTVR2015092901

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N488TM
- Make and model: Beech 400A
- Aircraft serial: RK556
- Aircraft time: 3,037 hours, 2,679 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER LANDING, TAXING INTO THE GATE, NORMAL BREAKING ACTION WAS LOST.  UPON TURNING THE ANTI-SKID SWITCH TO THE OFF POSITION BRAKING CONTROL WAS RETURNED.  THE ANTI-SKID SYS WAS DEFERRED & THE FLIGHT WAS CONTINUED.  SYS WILL REQUIRE FURTHER TROUBLESHOOTING TO DETERMINE SOURCE OF FAILURE & TO COMPLETE A REPAIR OF THE SYS.
